# SDR UALA2010122104666

- Difficulty date: December 21, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 59,121 hours, 10,701 cycles
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Circuit Card
- Part number: 285W0019103
- Part serial: 56
- Condition: Failed
- Location: A/C Pack
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

'ECS CARD R' STATUS MESSAGE WITH CORRELATED MMSG 21-18892,   REPLACED ECS R CARD IAW MM, NO HELP.  ECS EQUIP COOLING TEST FAILED FOR RT SIDE. GOT MESSAGE 21-14022 FOR TEST. NO COOLING HORN WITH RT ECS CARD OFF IAW MEL 2100A.
